Frequency computations and the cardinality theorem

Journal of Symbolic Logic 57 (2):682-687 (1992)


This article has no associated abstract. (fix it)

Download options


    Upload a copy of this work     Papers currently archived: 72,743

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

206 (#57,998)

6 months
1 (#387,390)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Valentina Harizanov
George Washington University

References found in this work

No references found.

Add more references

Citations of this work

Add more citations

Similar books and articles

A Cardinality Version of Biegel's Nonspeedup Theorem.James C. Owings - 1989 - Journal of Symbolic Logic 54 (3):761-767.
Canonization Theorems and Applications.Saharon Shelah - 1981 - Journal of Symbolic Logic 46 (2):345-353.
Forcing Disabled.M. C. Stanley - 1992 - Journal of Symbolic Logic 57 (4):1153-1175.
Weak Cardinality Theorems.Till Tantau - 2005 - Journal of Symbolic Logic 70 (3):861 - 878.